# SDR SWI2025F01063

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 49,261 hours, 32,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN.  TURN OFF BOTH PACKS SEEMED TO STOP THE SMOKEY CONDITIONS  (FLIGHT 6374)  PERFORMED TROUBLESHOOTING OF SMOKE IN CABIN IAW FIM 21-22-00, TROUBLESHOOTING & TALKING WITH FLT CREW, FLT CREW REPORTED SMOKE IN CABIN SOON AFTER PACKS WHERE TURNED ON & OPS FOR A SHORT PERIOD. FURTHER INVESTIGATION WITH OPS TESTS OF PACKS NR 1 & 2 IAW AMM 21-51-00, IT HAS BEEN DISCOVERED THAT PACK NR 1 HAD FAILED, NOT ONLY DOES PACK NR 1 PRODUCE SMOKE BUT PACK NR 1 TEMP READINGS SPIKED TO 99 DEG C DURING MOMENTARY OPS. PERFORMED ENGINE RUNS IAW AMM 71-00-00, DURING ENGINE OPS CONTINUED TO OPERATE PACK NR 2 WITH NO ISSUES & SMOKE HAD CLEARED CABIN, SEE AML 1669229 FOR FURTHER MX ACTIONS PERFORMED, ACFT OK FOR SERVICE.
